Rees matrix constructions for clustering of data

Kelarev, AV, Watters, P and Yearwood, John Leighton 2009, Rees matrix constructions for clustering of data, Journal of the Australian Mathematical Society, vol. 87, no. 3, pp. 377-393, doi: 10.1017/S1446788709000299.

Attached Files
Name Description MIMEType Size Downloads

Title Rees matrix constructions for clustering of data
Author(s) Kelarev, AV
Watters, P
Yearwood, John LeightonORCID iD for Yearwood, John Leighton
Journal name Journal of the Australian Mathematical Society
Volume number 87
Issue number 3
Start page 377
End page 393
Total pages 17
Publisher Cambridge University Press (CUP)
Publication date 2009-12-01
ISSN 1446-7887
Language eng
DOI 10.1017/S1446788709000299
Field of Research 0101 Pure Mathematics
HERDC Research category CN.1 Other journal article
Persistent URL

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in TR Web of Science
Scopus Citation Count Cited 11 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 4 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 03 Aug 2017, 12:14:15 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact